Doctor insights on:
Naproxen Na Medication
Yes: There should be no problems.Get a more detailed answer ›
How much naproxen sodium a day will cas lethal or near lethal damage to me. I have ingested 4400 mg and 5000mgs of penicillin and my pain still strong?
Naproxen/penicillin?: Huh? Did you mean naproxen or penicillin? It is quite difficult to take too much of either Penicillin or naproxen. If pain is not relieved with maximal dose naproxen - about 1.5 grams per day then increasing the dose above that is unlikely to produce any further pain relief and ore likely to produce side effects such as kidney failure / damage. ...Read more
Like aspirin..: Naproxen and other nonsteroidal anti-inflammatory pills (advil, aleve (naproxen) but not tylenol) make blood platelets less sticky and so promote bleeding. They don't literally make the blood thinner, just that blood clots more slowly. They should be minimized, taken with meals, and ask doc about any special bleeding risks. ...Read moreSee 1 more doctor answer
Yes: Do not drink alcohol when you take Tylenol. Do not take more than 4 gm in one day. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
I think i may be having side effect symptoms from naproxen sodium. Should i go to the doctors immediately?
Yes: It is difficult to answer this question without knowing what symptoms you are experiencing. When in doubt, it is always prudent to speak with the doctor who prescribe it. ...Read more
I took meloxicam 15mg about 12 hours ago and then just now took two 220mg naproxen sodium by accident... Am i in any danger? What should I do?
2 NSAIDs: Combination increases risk of GI bleeding & possible damage to kidneys. Make sure there's plenty in your stomach to buffer it against the meds & drink plenty of fluids to keep kidneys well flushed. If vomit blood or see black, tarry stools or blood in urine, see pcp or er doc at once. Best not to mix meds of same family to prevent such occurrences. ...Read moreSee 1 more doctor answer
Probably OK: Both of these drugs can irritate the stomach, and together they can be a one-two punch. However, many patients do just fine especially if they did not have stomach issues to start with. Your prescribing md will be able to tell you what to watch out for. ...Read more
Yes: They're usually taken in an alternating fashion every 4-6 hours. ...Read more